MathSciNet Relay Station
MathSciNet bibliographic data
MR2495017 92D25 (34K05)
Zhang, Guo-Bao; Li, Wan-Tong; Lin, Guo Traveling waves in delayed predator-prey systems with nonlocal diffusion and stage structure. Math. Comput. Modelling 49 (2009), no. 5-6, 1021–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement